@article{M2AN_1988__22_3_371_0, author = {Dur\'an, Ricardo G.}, title = {Error analysis in $L^p \leqslant p \leqslant \infty $, for mixed finite element methods for linear and quasi-linear elliptic problems}, journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique}, pages = {371--387}, publisher = {AFCET - Gauthier-Villars}, address = {Paris}, volume = {22}, number = {3}, year = {1988}, mrnumber = {958875}, zbl = {0698.65060}, language = {en}, url = {https://numdam.org/item/M2AN_1988__22_3_371_0/} }
TY - JOUR AU - Durán, Ricardo G. TI - Error analysis in $L^p \leqslant p \leqslant \infty $, for mixed finite element methods for linear and quasi-linear elliptic problems JO - ESAIM: Modélisation mathématique et analyse numérique PY - 1988 SP - 371 EP - 387 VL - 22 IS - 3 PB - AFCET - Gauthier-Villars PP - Paris UR - https://numdam.org/item/M2AN_1988__22_3_371_0/ LA - en ID - M2AN_1988__22_3_371_0 ER -
%0 Journal Article %A Durán, Ricardo G. %T Error analysis in $L^p \leqslant p \leqslant \infty $, for mixed finite element methods for linear and quasi-linear elliptic problems %J ESAIM: Modélisation mathématique et analyse numérique %D 1988 %P 371-387 %V 22 %N 3 %I AFCET - Gauthier-Villars %C Paris %U https://numdam.org/item/M2AN_1988__22_3_371_0/ %G en %F M2AN_1988__22_3_371_0
Durán, Ricardo G. Error analysis in $L^p \leqslant p \leqslant \infty $, for mixed finite element methods for linear and quasi-linear elliptic problems. ESAIM: Modélisation mathématique et analyse numérique, Tome 22 (1988) no. 3, pp. 371-387. https://numdam.org/item/M2AN_1988__22_3_371_0/
[1] On the existence, uniqueness and approximation of saddle-point problems arising from Lagrangian multipliers, R.A.I.R.O., Anal. Numér. 2, 1974, pp. 129-151. | Numdam | MR | Zbl
,[2] TWOfamilies of mixed finite elements for second order elliptic problems, Numer. Math. 47, 1985, pp. 217-235. | MR | Zbl
, , ,[3] On the existence of certain singular integrals, Acta Math. 88, 1952, pp. 85-139. | MR | Zbl
, ,
[4] Sulle maggiorazioni in
[5] Approximation of the pressure by a mixed method in the simulation of miscible displacement, R.A.I.R.O., Anal. Numér. 17, 1983, pp. 17-33. | Numdam | MR | Zbl
, , ,[6] Simulation of the transient behavior of one dimensional semiconductor device, to appear. | Zbl
, , ,[7] Mixed finite element methods for second order elliptic problems. Mat. Aplic. Comp. 1, 1982, pp. 91-103. | MR | Zbl
, ,[8] Global estimates for mixed methods for second order elliptic equations, Math. Comp. 44, 1985, pp. 39-52. | MR | Zbl
, ,[9] An analysis of the convergence of mixed finite element methods, R.A.I.R.O., Anal. Numer. 11, 1977, pp. 341-354. | Numdam | MR | Zbl
,
[10] Optimal
[11] On
[12] Sharp maximum norm error estimates for general mixed finite element approximations to second order elliptic equations, to appear. | Numdam | MR | Zbl
, ,[13] Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1983. | MR | Zbl
, ,[14] Error estimates for some mixed finite element methods for parabolic type problems, R.A.I.R.O., Anal. Numer. 15, 1981, pp. 41-78. | Numdam | MR | Zbl
, ,
[15] Some new
[16]
[17] Mixed finite element methods for quasilinear second-order elliptic problems, Math. Comp. 44, 1985, pp. 303-320. | MR | Zbl
,
[18] Mixed finite elements in
[19]
[20] Some optimal error estimates for piecewise linear finite element approximations, Math. Comp. 38, 1982, pp. 437-445. | MR | Zbl
, ,[21] A mixed finite element method for second order elliptic problems, Mathematical Aspects of the Finite Element Method, Lecture Notes in Math N 606, Springer-Verlag, Berlin, 1977, pp. 292-315. | MR | Zbl
, ,
[22] On
[23]
[24] Optimal
[25] A remark on the rate of convergence for mixed finite element method for second order problems, Numer. Funct. Anal. Optim. 4, 1981-1982, pp. 269-277. | MR | Zbl
,[26] Singular integrals and differantiability propreties of functions, Princeton University Press, Princeton (1970). | Zbl
,